MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEE MULTI-PURPOSE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEE MULTI-PURPOSE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094139
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of an incident that occurred on the artis zee multi-purpose system.According to the information provided by the user, there was a water leak in the exam room that was affecting the machine.The machine gave an electric shock when the user pressed the button.We have no indications of any adverse effects on the health status of the involved person.
 
Additional Manufacturer Narrative
Siemens completed the investigation of the reported issue.According to the initial information received, a person received an electric shock from a button.It was mentioned that there was a water leak that seemed to be entering the machine.However, latest information received clarifies that there was no electric shock, only a sparking noise was heard when a pre-programmed position button was pressed.The system was tested for signs of current leakage, however, no signs of short circuit or damage to any components were found.The x-ray tube ends were also checked, and no signs of arcing can be seen.Therefore, it is concluded that there is no malfunction or deterioration of the system.The occurrence rate of the identified cause has been checked and no error accumulation has been identified.The occurrence rate is below the defined threshold.This complaint has been closed.

Brand Name
ARTIS ZEE MULTI-PURPOSE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
riitigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key17824207
Report Number3004977335-2023-00122
Device Sequence Number12296660
Product Code OWB
UDI-Device Identifier04056869010076
UDI-Public04056869010076
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141574
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094139
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown